Alert archive / New Jersey / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 22, 2014, 2:20 AM EDT for Morris County, Sussex County, New Jersey. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2014, 2:20 AM EDT (06:20 UTC)
- Expired
- May 22, 2014, 3:15 AM EDT
- In force
- 55 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Morris County, NJ, Sussex County, NJ
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 6.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1894 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
835
WWUS81 KPHI 220620
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
220 AM EDT THU MAY 22 2014
NJZ001-007-008-PAZ055-220715-
MONROE PA-MORRIS NJ-SUSSEX NJ-WARREN NJ-
220 AM EDT THU MAY 22 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MONROE...
NORTHEASTERN WARREN...SUSSEX AND WESTERN MORRIS COUNTIES...
AT 217 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
PAUPACK TO TAMIMENT TO ALLAMUCHY-PANTHER VALLEY...MOVING
EAST-SOUTHEAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR BUDD LAKE AROUND 230 AM...HAINESVILLE
AROUND 240 AM...BRANCHVILLE AROUND 250 AM...LAKE MOHAWK AROUND 300
AM...LAKE TELEMARK AROUND 310 AM AND WHITE MEADOW LAKE AROUND 320 AM.
LAT...LON 4115 7442 4109 7449 4107 7448 4105 7449
4106 7445 4101 7438 4077 7461 4115 7539
4125 7536 4126 7513 4116 7515 4114 7508
4109 7502 4118 7489 4129 7484 4134 7476
$$
FORECASTER: HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 21, 9:35 PM EDT, 4 hours 45 minutes earlier.
Area forecast discussion, May 21, 9:35 PM EDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 935 PM EDT WED MAY 21 2014 .SYNOPSIS... WEAK LOW PRESSURE IS EXPECTED TO DEVELOP ALONG THE DELMARVA COAST OVERNIGHT, THEN MOVE OUT TO SEA. A COLD FRONT WILL THEN CROSS THE AREA LATE THURSDAY AND THURSDAY NIGHT. ANOTHER AREA OF WEAK LOW PRESSURE MAY FORM ALONG THIS FRONT EAST OF OUR AREA ON FRIDAY. HIGH PRESSURE FROM THE MIDWEST IS THEN EXPECTED TO GRADUALLY BUILD OVER THE REGION SATURDAY AND SUNDAY BEFORE MOVING OFF THE SOUTHEAST COAST ON MONDAY. ANOTHER COLD FRONT IS EXPECTED FOR LATE TUESDAY OR WEDNESDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... A WARM FRONT IS STILL DRAPED TO OUR SOUTH AND WEST AND IT MAY NOT MOVE MUCH AT ALL THROUGH THE NIGHT AS ENOUGH LOW-LEVEL COOLING HAS TAKEN PLACE. IT IS DIFFERENT ALOFT THOUGH ESPECIALLY AS WE GO THROUGH THE NIGHT. A MESOANALYSIS INDICATES A LACK OF INSTABILITY ACROSS OUR AREA, WITH THE EXCEPTION OF SOME ACROSS FAR SOUTHERN DELAWARE AND A PORTION OF OUR EASTERN MARYLAND SHORE. THIS WAS MAINLY DUE TO SOME INSTABILITY THAT WAS ABLE TO ADVECT EASTWARD FROM NORTHERN VIRGINIA, HOWEVER EVEN THIS HAS NOT AMOUNTED TO MUCH. AS A RESULT, THE THUNDERSTORMS HAVE BEEN CONCENTRATED TO OUR SOUTHWEST WITH A BIT OF LIGHTNING EARLIER CLIPPING A PORTION OF OUR LOWER EASTERN MARYLAND SHORE ZONES. AS A RESULT, WE WILL CONTINUE TO KEEP THE THUNDER MENTION OUT FOR MUCH OF THE AREA FOR AWHILE. WE THEN LOOK UPSTREAM AT THE CONVECTION FROM NEAR THE EASTERN GREAT LAKES TO ALONG THE PENNSYLVANIA/NEW YORK BORDER ATTM. A SERIES OF SHORT WAVES ARE EMBEDDED WITHIN THE NORTHWESTERLY FLOW ALOFT, SOME OF WHICH ARE PROBABLY CONVECTIVELY INDUCED. A MORE PRONOUNCED SHORT WAVE IS FORECAST TO TRACK JUST TO OUR NORTH LATE TONIGHT INTO EARLY THURSDAY. THE FORECAST SOUNDINGS SHOW SOME INCREASE IN AT LEAST ELEVATED INSTABILITY OVERSPREADING AT LEAST OUR WESTERN ZONES OVERNIGHT. THIS IS PROBABLY IN RESPONSE TO SOME HEIGHT FALLS AND SOME COOLING ALOFT. AS A RESULT, WE BROUGHT SOME THUNDER BACK IN OVERNIGHT MAINLY ACROSS THE NORTHWESTERN ZONES. OTHERWISE, SOME SHOWERS AROUND ALTHOUGH THERE SHOULD BE A LULL FOR AWHILE. AS THE LOW-LEVEL MOISTURE CONTINUES TO INCREASE TONIGHT, LOW CLOUDS ARE ANTICIPATED TO DEVELOP OVERALL WITH SOME FOG. THE TEMPERATURES AND DEW POINTS WERE ADJUSTED BASED ON THE LATEST OBS, THEN THE LAMP/LAV GUIDANCE WAS BLENDED INTO CONTINUITY FOR A SMOOTHER TRANSITION. NO MAJOR CHANGES WERE MADE TO THE LOW TEMPERATURES ATTM. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... A SURFACE WARM FRONT SHOULD SLOWLY PROGRESS NORTHWARD DURING THE DAY AS THE FLOW STRENGTHENS SOME, HOWEVER IT MAY NOT CLEAR OUR ENTIRE REGION AS A WEAK SURFACE LOW MAY DEVELOP OVERHEAD OR NEAR OUR COAST. THIS WOULD TEND TO FAVOR LOW-LEVEL NORTHEASTERLY WINDS LONGER ESPECIALLY CLOSER TO THE COAST. A SHORT WAVE IS FORECAST TO TRACK JUST TO OUR NORTH DURING THE MORNING AND GENERALLY GLANCE OUR NORTHERN ZONES, THEN SOME MORE SHORT WAVE ENERGY MOVES THROUGH DURING THE AFTERNOON. SOME SHOWERS AND THUNDERSTORMS LOOK TO OCCUR AS INSTABILITY INCREASES WITH SOME COOLING ALOFT, HOWEVER THE AREAL COVERAGE IS SOMEWHAT IN QUESTION AS THERE COULD BE A SQUEEZE PLAY OCCURRING FROM THE WEST AND ALSO THE NORTHEAST. THE FORECAST SOUNDINGS, ESPECIALLY THE NAM, SHOW A DECENT AMOUNT OF INSTABILITY AS ENOUGH SURFACE HEATING OCCURS. THIS IS ASSUMING THERE IS ENOUGH BREAKS IN THE CLOUDS AND THE WARM FRONT IS FARTHER NORTH. THERE MAY END UP BEING A DIFFERENTIAL HEATING BOUNDARY THAT MAY HELP FOCUS CONVECTIVE DEVELOPMENT NEAR THE INTERSTATE 95 CORRIDOR. THE LOW-LEVEL LAPSE RATES ON THE NAM SOUNDINGS ARE STEEP AND WITH NEARLY UNIDIRECTIONAL WEST-NORTHWEST FLOW AND PLENTY OF SHEAR, THIS WOULD PROMOTE THE POTENTIAL FOR ORGANIZED UPDRAFTS. THIS POINTS TOWARD A LINEAR CONVECTIVE MODE. SOME OTHER GUIDANCE IS LESS STEEP WITH PARTICULARLY THE MID LEVEL LAPSE RATES. THE SOUNDINGS IN GENERAL ALSO SHOW SOME MID LEVEL DRYING TAKING PLACE, AND WITH ENOUGH SURFACE MIXING AND HEATING A LOW-LEVEL INVERTED-V PROFILE DEVELOPS. IF REALIZED, THIS COULD RESULT IN SOME ENHANCED DOWNDRAFTS. OVERALL, THERE IS THE CHC FOR SOME STORMS TO BECOME STRONG TO LOCALLY SEVERE WITH A DAMAGING WIND GUST AND PERHAPS SOME HAIL IN THE AFTERNOON. FOR NOW, ADDED A MENTION INTO THE HAZARDOUS WEATHER OUTLOOK. TEMPERATURES WILL WARM INTO THE 70S THROUGH MUCH OF THE REGION WITH SOME LOWER 80S POSSIBLE ACROSS THE DELMARVA. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... AN UPPER LEVEL LOW JUST NORTHEAST OF NEW ENGLAND IS EXPECTED TO DIG A TROUGH ALONG THE EAST COAST FRIDAY INTO SATURDAY. THIS TROUGH WILL GRADUALLY MIGRATE EASTWARD LATER SATURDAY AND SUNDAY AS A RIDGE TRIES TO BUILD NORTH FROM THE MISSISSIPPI RIVER VALLEY DURING THE HOLIDAY WEEKEND. HOWEVER, IT APPEARS THE NORTHEAST LOW MAY TRY TO REASSERT ITSELF LATER MONDAY INTO THE MIDDLE PART OF NEXT WEEK. THIS PATTERN WILL RESULT IN NORMAL TO SLIGHTLY BELOW NORMAL TEMPERATURES FRIDAY AND SATURDAY, ABOVE NORMAL TEMPERATURES FOR THE HOLIDAY WEEKEND, AND NEAR NORMAL TEMPERATURES FOR THE MIDDLE OF NEXT WEEK. THE BEST CHANCE OF SHOWER ACTIVITY WILL OCCUR FRIDAY AND SATURDAY, WITH GENERALLY DRY WEATHER SATURDAY NIGHT THROUGH MONDAY. WITH A NORTHWEST UPPER LEVEL FLOW, ANY PRECIPITATION THAT DOES OCCUR SHOULD BE ON THE LIGHT SIDE. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. OVERNIGHT...VFR CEILINGS TO LOCALIZED MVFR, WILL THEN LOWER TO MVFR WITH EVEN A PERIOD OF IFR. THIS MAY BE DELAYED FOR SOME TERMINALS AS THE FLOW IS FAIRLY WEAK AND NOT FOCUSED FROM AN ONSHORE COMPONENT YET. SOME MAINLY LIGHT SHOWERS AROUND THROUGH ABOUT 04Z, THEN SOME ADDITIONAL SHOWERS AND A THUNDERSTORM MAY DEVELOP ESPECIALLY NORTH OF KPHL. THE THUNDER COVERAGE CONTINUES TO LOOK RATHER LOW AND THEREFORE IT WAS NOT INCLUDED IN THE TAFS. AS THE LOW-LEVEL MOISTURE INCREASES DURING THE NIGHT AS A WARM FRONT GETS CLOSER, SOME LOCAL FOG SHOULD DEVELOP. SOUTHWEST WINDS NEAR 5 KNOTS TENDING TO TURN SOUTHEAST TO NORTHEAST THROUGH THE NIGHT, WITH SOME TERMINALS GOING LIGHT AND VARIABLE OR CALM. THURSDAY...SUB-VFR DUE TO LOW CLOUDS/FOG EARLY SHOULD IMPROVE TO VFR BY THE AFTERNOON. THERE SHOULD BE SOME SHOWERS AND THUNDERSTORMS AROUND, WHICH WILL LOWER CONDITIONS FOR A TIME TO MVFR/IFR. LIGHT AND MAINLY VARIABLE WINDS EARLY, BECOMING SOUTHWEST TO NORTHWEST NEAR 10 KNOTS THROUGH THE AFTERNOON. SOME THUNDERSTORMS COULD PRODUCE LOCALLY STRONG SURFACE WIND GUSTS IN THE AFTERNOON. OUTLOOK... FRIDAY - SATURDAY...MVFR OR LOWER IN SCATTERED SHOWERS. SUNDAY - MONDAY...VFR. && .MARINE... TONIGHT THROUGH THURSDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE ON THE AREA WATERS. WINDS WILL BE LIGHT WITH SEAS BELOW 5 FEET. LOCALLY HIGHER WINDS AND WAVES WILL BE POSSIBLE IN SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. OUTLOOK... FRIDAY - MONDAY...SUB-SCA CONDITIONS ARE EXPECTED. SHOWERS AND THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY. && .EQUIPMENT... THE KDIX RADAR REMAINS OUT OF SERVICE UNTIL FURTHER NOTICE AS ELECTRONIC TECHNICIANS CONTINUE TO WORK TO REPAIR THE MODULATOR ASSEMBLY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...MIKETTA NEAR TERM...GORSE SHORT TERM...GORSE/MEOLA LONG TERM...MIKETTA AVIATION...GORSE/MIKETTA MARINE...MEOLA/MIKETTA EQUIPMENT...MIKETTA
Hazardous weather outlook, May 21, 5:17 PM EDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 517 PM EDT WED MAY 21 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-222130- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 517 PM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PATCHY DENSE FOG IS POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PATCHY DENSE FOG IS POSSIBLE EARLY THURSDAY, THEN SOME THUNDERSTORMS THURSDAY AFTERNOON AND EVENING COULD PRODUCE LOCALLY STRONG WIND GUSTS AND SOME HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-222130- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 517 PM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 22, 2:20 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
220 AM EDT THU MAY 22 2014
NJZ001-007-008-PAZ055-220715-
MONROE PA-MORRIS NJ-SUSSEX NJ-WARREN NJ-
220 AM EDT THU MAY 22 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MONROE...
NORTHEASTERN WARREN...SUSSEX AND WESTERN MORRIS COUNTIES...
AT 217 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
PAUPACK TO TAMIMENT TO ALLAMUCHY-PANTHER VALLEY...MOVING
EAST-SOUTHEAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR BUDD LAKE AROUND 230 AM...HAINESVILLE
AROUND 240 AM...BRANCHVILLE AROUND 250 AM...LAKE MOHAWK AROUND 300
AM...LAKE TELEMARK AROUND 310 AM AND WHITE MEADOW LAKE AROUND 320 AM.
LAT...LON 4115 7442 4109 7449 4107 7448 4105 7449
4106 7445 4101 7438 4077 7461 4115 7539
4125 7536 4126 7513 4116 7515 4114 7508
4109 7502 4118 7489 4129 7484 4134 7476
FORECASTER: HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 9:58 AM EDT | Special Weather Statement | PHI | Ocean | 62 min |
| May 22, 4:13 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 62 min |
| May 22, 4:22 PM EDT | Severe Thunderstorm Warning | PHI | Mercer | 38 min |
| May 22, 4:22 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 53 min |
| May 22, 4:48 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 42 min |
| May 22, 4:53 PM EDT | Special Weather Statement | PHI | Morris, Sussex | 52 min |
| May 22, 4:57 PM EDT | Special Marine Warning | PHI | 48 min | |
| May 22, 5:28 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland, Salem | 47 min |
| May 22, 5:34 PM EDT | Special Weather Statement | PHI | Morris | 56 min |
| May 22, 5:52 PM EDT | Special Marine Warning | PHI | 83 min | |
| May 22, 5:53 PM EDT | Special Marine Warning | PHI | 67 min | |
| May 22, 6:14 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 31 min |
| May 22, 3:25 AM EDT | Special Weather Statement | PHI | Lehigh | 65 min |
| May 22, 2:12 PM EDT | Special Weather Statement | PHI | Berks | 63 min |
| May 22, 2:14 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 46 min |
| May 22, 2:29 PM EDT | Special Weather Statement | PHI | Carbon | 46 min |
| May 22, 2:40 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 50 min |
| May 22, 2:50 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 55 min |
| May 22, 3:09 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 66 min |
| May 22, 3:21 PM EDT | Special Weather Statement | PHI | Northampton | 24 min |
| May 22, 3:27 PM EDT | Severe Thunderstorm Warning | PHI | Lehigh, Northampton | 33 min |
| May 22, 3:33 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery | 57 min |
| May 22, 3:51 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 39 min |
| May 22, 3:56 PM EDT | Special Weather Statement | PHI | Bucks | 34 min |
| May 22, 4:31 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Delaware, Montgomery | 44 min |
| May 22, 5:23 PM EDT | Special Weather Statement | PHI | Delaware | 37 min |
| May 22, 6:08 AM EDT | Special Weather Statement | PHI | Talbot | 67 min |
| May 22, 3:49 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 56 min |
| May 22, 4:29 PM EDT | Tornado Warning | PHI | Kent, Queen Anne's | 31 min |
| May 22, 4:44 PM EDT | Severe Thunderstorm Warning | PHI | Cecil | 61 min |
| May 22, 4:59 PM EDT | Severe Thunderstorm Warning | PHI | Talbot | 61 min |
| May 22, 4:53 PM EDT | Tornado Warning | PHI | Kent | 22 min |
| May 22, 5:11 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 64 min |
| May 22, 5:43 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 62 min |
| May 22, 6:13 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 32 min |
Nearby
Special Weather Statements in New Jersey, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.